# SDR QXEA200601376

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 6,858 hours, 6,563 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Coockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG-ON FLIGHT 2367, RETURNED TO GATE, AFTER ENGINE START/PUSHBACK, FLAPS WERE SELECTED TO 15 DEGREES FOR TAKEOFF. FLAP POWER CAUTION LIGHT ILLUMINATED AT 11 DEGREES OF FLAP EXTENSION AND FLAPS STOPPED MOVING. MAINTENANCE COMPLIED WITH FIM TASK 27-50-00-810-802. CAUTION LIGHTS EXTINGUISHED. FLAPS OPERATE NORMALLY. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
